MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's reported complaint that the autopulse platform displayed "system error, out of service, revert to manual cpr" was confirmed during functional testing.The platform was initialized and the software was reinstalled to remedy the platform and passed all the testing and meets all required specifications.Functional evaluation of the returned autopulse platform was unable to be performed as a system error message was observed upon powering up, therefore confirming the reported complaint.After the platform was initialized and the software was reinstalled by using ap version software , it remedied the system error fault.A review of the platform archive log showed there were user advisory (ua) 18 (max take-up revolutions exceeded) message on (b)(6) 20/16.User advisory (ua)2(compression tracking error) on (b)(6) 2016 , user advisory (ua)45(not at "home" position after power-on/restart) on (b)(6) 2016 unrelated to the reported issue.A visual inspection of the returned autopulse platform was performed and found the screw support on top cover was cracked and the back cover ( large) was damaged.The battery clip was bent and the ir port was broken and 1 screw and 1 rubber part of the screw were missing.The autopulse platform is a reusable device and was manufactured on 12/29/2010.Therefore, this type of physical damages found during visual inspection is characteristic of normal wear and tear for the life of the device and is not related to the reported complaint.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse with serial number (b)(4).
 
Event or Problem Description
It was reported that during a shift check, the auto pulse platform (s/n: (b)(4)) displayed 'system error' message upon powering on.When (b)(4) received the device ,they confirmed system error message.No patient involvement was provided.No other information was provided.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key6248342
Report Number3010617000-2017-00031
Device Sequence Number11148799
Product Code DRM
UDI-Device Identifier00849111065092
UDI-Public00849111065092
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2016
Initial Report FDA Received Date01/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1